# SDR CALA2017111004011

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 12,383 hours, 4,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR OUT OF ADJUSTMENT. DIFFICULT TO ARM DOOR.  CLEANED THE GIRT BAR FITTINGS AND ADJUSTED GIRT BAR.  OPS GOOD
